# SDR DALA2021102906690

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,565 hours, 7,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 MISSING DOOR L2 AND R2 SAFETY PIN OF SLIDE RAFT IN PASSENGER CABIN. CORRECTIVE ACTION: INSTALLED DOOR L2 AND R2 SAFETY PIN OF SLIDE RAFT. (1999345)
